It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-08-2006, 12:10 PM   #1
Newbie
(female)
 
Join Date: Sep 2006
Location: Long Island, New York - USA [of course :o) ]
Posts: 1
Dianec53 HB User
Question Zoloft

Hi...I have some questions on Zoloft and could use some feedback. I have been on Zoloft for awhile now...maybe a year or two. I was going through a very stressful time and was put on it to help with my edginess, depression and over whelming factor of just plain stress and unhappiness. Some of my circimstances have not changed. I went for some help in the therapy area for the mental part and I can honestly say now that I feel pretty good, about myself and life in general. But my question is, depending on the correct reason I was put on Zoloft, would I need to remain on it? And what would constitute me having to stay on it? Also, are there any long term side effects with Zoloft? I recently tried stopping the medicine, but I do not like the effect and feelings a person gets when trying to stop taking it. For instance, every once in awhile I may feel a little dizzy or my head will feel a little foggy in my thinking. I know I went through some physical changes when I first started on the anti-depressants, but will I have the same physical problems coming off? I know Zoloft does not have the addiction factors that Xanax, valium or any other tranquilizer would have. But I am just curious. I've talked to my doctor about it but I am not sure I have gotten satisfactory answers to my questions. I'd appreciate any feedback anyone might have. Thanks.

 
Old 09-11-2006, 02:40 PM   #2
Newbie
(female)
 
Join Date: Sep 2006
Location: Ottawa, Canada
Posts: 2
Chrissy0891 HB User
Re: Zoloft

I've been on Zoloft for years now. Some people choose to stay on it if they are actually chronically depressed and can not feel better without them. However, if you believe that you do not have a Serotonin imbalance in the brain that causes chronic depression, then you can talk to your doctor about slowely lowering your dose of Zoloft. Doctors can lower the dose, and then schedule an appointment to see how you feel and continue to lower it if things are going okay for you. You should NEVER stop taking Zoloft without seeing your doctor first. You must be slowly taken off Zoloft or your depression could relapse. Hope this helps!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Cymbalta v. Zoloft v. natural remedies??? nancyjo Anxiety 1 04-20-2010 09:41 AM
Has anyone with asthma ever taken Zoloft? miche31 Asthma 3 11-05-2006 08:18 AM
Getting off Zoloft wothout having zaps, withdrawl, etc in unexpected way. t_411 Anxiety 10 05-24-2006 01:14 AM
Question for Zoloft Users Alyna25 Anxiety 3 09-19-2005 12:01 PM
Zoloft induced Depersonalization danilee Panic Disorders 20 08-25-2005 11:03 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!